# SDR AALA201602299002

- Difficulty date: February 28, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 40,106 hours, 27,300 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  1R DOOR ARM MECHANISM WILL NOT CLOSE.  OPENED R1 DOOR, FOUND LOOSE DEBRIS IN DOOR JAM.  REMOVED DEBRIS, CLOSED & ARMED DOOR SUCCESSFULLY.
